# SDR SWAA072285

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 62,134 hours, 53,047 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 6545166
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RIGHT ELEVATOR TAB CONTROL ROD CRACKED AT DRAIN HOLE.  REMOVED AND REPLACED CONTROL ROD PER MM.
